# SDR N6WA200812021

- Difficulty date: December 2, 2008
- Submitted: December 3, 2008
- Operation: Air carrier
- Aircraft: N166GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10266
- Aircraft time: 282 hours, 198 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP139321003
- Part serial: 28066H6851
- Condition: Failed
- Location: Cockpit
- Part time: 282 hours, 198 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RIGHT WINDSHIELD SHATTERED.  REPLACED RIGHT WINDSHIELD.
